How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: OB GYN
Satisfied Customers: 857
Experience:  Physician at Stanley L Simpson, DO
93248684
Type Your OB GYN Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

I'm 23 years old and I am 8 weeks pregnant. The last week I

Customer Question

Hi there, my name is*****'m 23 years old and I am 8 weeks pregnant. The last week I have been extremely nauseous and physically sick. Unfortunately I am not able to get to a doctor for another 3-4 days to get a prescription for anti-naseua medication. I am having a very hard time keeping food down and I worry that isn't good for the baby, it is also severely impacting my daily life and work schedule. I am wondering if it is safe for me and the baby if I take regular Gravol until I am able to get in to see the doctor? Thank you!
Submitted: 13 days ago.
Category: OB GYN
Expert:  Dr Stan replied 13 days ago.

Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I am happy to help you. I'm sorry to hear that you have nausea.

Gravol (dramamine) carries a B rating with pregnancy. It is considered relatively safe to take as long as you take the minimum dose. The chances of it hurting your baby are minimal.

I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you

Expert:  Dr Stan replied 12 days ago.

Have you been able to control your nausea with Gravol?

Expert:  Dr Stan replied 6 days ago.

Still having nausea?

Related OB GYN Questions